# SDR 0101845511

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Aircraft time: 52,259 hours, 21,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 01038
- Condition: Failed
- Location: L3 Door
- Part time: 50,616 hours, 21,050 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR 3L ESCAPE SLIDE DID NOT DEPLOY WHEN DOOR WAS OPENED DURING DEPLOYMENT SAMPLING.  THE SLIDE DID DEPLOY WHEN RESERVE HANDLE WAS PULLED.  MAINTENANCE REPLACED DOOR 3L ESCAPE SLIDE ASSEMBLY.
